Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a class of universal ordered sets


Author: Elliott Mendelson
Journal: Proc. Amer. Math. Soc. 9 (1958), 712-713
MSC: Primary 04.00; Secondary 06.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096592-0
MathSciNet review: 0096592
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.00, 06.00

Retrieve articles in all journals with MSC: 04.00, 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096592-0
Article copyright: © Copyright 1958 American Mathematical Society